[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.207.116. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
August 2000

Curly Hair and Lipodystrophy as a Result of Highly Active Antiretroviral Treatment?

Arch Dermatol. 2000;136(8):1064-1065. doi:

Different hair changes have been reported during human immunodeficiency virus infection. In patients with acquired immunodeficiency syndrome, hair may become softer, silky, discolored, and less curled.1 We recently observed a patient with acquired immunodeficiency syndrome whose previously straight hair became curly during highly active antiretroviral treatment (HAART) about 4 months before developing a spinocellular epithelioma.

First Page Preview View Large
First page PDF preview
First page PDF preview
×